# SDR FDEA202105161506

- Difficulty date: May 16, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327032400600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 262YF IN MAIN DECK MANUFACTURED FLOOR PANEL 262YF WITH NEW REPLACEMENT MATERIAL AND IDENTIFIED   WITH P/N: SR30B5327032400600 FDX MANUFACTURED DATE 04-JUN-21 AS PER DWG SRZ-25-  005 REV. R AND GMM 07-0-1000 FOR RAW MATERIAL TRACEABILITY GILLFAB P/N50-65-400001EB-  G P/O:2020-161577
